Show simple item record

dc.contributor.author Tauchen, G
dc.contributor.author Hussey, R
dc.date.accessioned 2010-03-09T15:26:56Z
dc.date.issued 1991-03
dc.identifier.citation Econometrica, 1991, 59 (2), pp. 371 - 396
dc.identifier.uri http://hdl.handle.net/10161/1867
dc.format.extent 371 - 396
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof Econometrica
dc.title Quadrature-Based Methods for Obtaining Approximate Solutions to Nonlinear Asset Pricing Models
dc.type Journal Article
dc.department Economics
pubs.issue 2
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 59

Files in this item

This item appears in the following Collection(s)

Show simple item record